# SDR SWAA2021090708354

- Difficulty date: August 18, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 74,723 hours, 44,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S21l
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB GUSSET BS 500D STRINGER 21 L/H IS CRACKED ; / [01] EVALUATED CRACK; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED EVALUATED CRACK; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [03] REMOVED GUSSET BS 500D STR 21L PER SRM 51-40-05-0G-0; [04] LOCATED AND DRILLED NEW GUSSET AT BS 500D STR 21L PER SRM 51-40-05-0G-0 AND DWG 143A7902. OK TO INSTALL; [05] REMOVED GUSSET BS 500D STR 21L PER SRM 51-40-02-0G-0; [06] VERIFIED ITEMS 3;4 AND 5; [07] VERIFIED LOCATED AND DRILLED NEW GUSSET AT BS 500D STR 21L PER SRM 51-40-05-0G-0 AND DWG 143A7902. OK TO INSTALL; [08] INSTALLED GUSSET AT BS 500D STR 21L PER SRM 51-40-02-0G-0 AND DWG 143A7902; [09] VERIFIED STEP 8; [10] VERIFIED CORRECTIVE ACTION STEP 8.; [11] APPLIED CIC ON GUSSET BS 500D STR 21L PER AMM 51-21-91-620-802; [12] VERIFIED STEP 11; [13] VERIFIED CORRECTIVE ACTIONS 8 TO 12.   GUSSET AT BS500D; S-21L REPLACED; [14] FCB GUSSET AT BS500D; S-21L HAS BEEN REPLACED. ALL WORK ACCOMPLISHED.
